Asymptotics in time for nonlinear nonlocal Shrodinger equations with a source
We consider the asymptotic behavior of the solution of the Cauchy problem for the nonlinear nonlocal Shrödinger equation (NNS) with a source. The source in the NNS equation makes essential alterations to the asymptotic behavior. We study the cases of both small and large initial data.
- Journal of the Mathematical Society of Japan
Journal of the Mathematical Society of Japan 51(2), 463-483, 1999-04
The Mathematical Society of Japan